# SDR AALA202411046282

- Difficulty date: October 12, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING ON LH PYLON BETWEEN RIB 4 AND RIB 5 L=9.423 INCH, W=2.585 INCH, D=0.008 INCH. CORRODED AREA . MAINTENANCE REPLACED FITTING BETWEEN RIB 4 AND RIB 5 ON LH PYLON IAW A319 SRM 54-51-12-300-001.
